# SDR FDEA201302170356

- Difficulty date: February 17, 2013
- Submitted: February 18, 2013
- Operation: Air carrier
- Aircraft: N885FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 41064
- Aircraft time: 5,620 hours, 817 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SWITCH DID NOT SENSE THE OFF POSITION ON SHUTDOWN.  EMERGENCY LIGHT SHOWN OFF ON SHUTDOWN CHECK LIST WITHOUT MARK.  CYCLED SW AND WENT OUT OF CHECK LIST THEN BACK ON.  NORMAL INDICATION OF EMERGENCY LIGHT SW APPEARS IN GREEN. RAN TEST IAW 33-51-00-5 SAT.
